Open Access
Translator Disclaimer
2008 Nielsen type numbers and homotopy minimal periods for maps on $3$–solvmanifolds
Jong Bum Lee, Xuezhi Zhao
Algebr. Geom. Topol. 8(1): 563-580 (2008). DOI: 10.2140/agt.2008.8.563

Abstract

For all continuous maps on 3–solvmanifolds, we give explicit formulas for a complete computation of the Nielsen type numbers NPn(f) and NΦn(f). The most general cases were explored by Heath and Keppelmann [Topology Appl. 76 (1997) 217–247] and the complementary part is studied in this paper. While studying the homotopy minimal periods of all maps on 3–solvmanifolds, we give a complete description of the sets of homotopy minimal periods of all such maps, including a correction to Jezierski, Kȩedra and Marzantowicz’s results in [Topology Appl. 144 (2004) 29–49].

Citation

Download Citation

Jong Bum Lee. Xuezhi Zhao. "Nielsen type numbers and homotopy minimal periods for maps on $3$–solvmanifolds." Algebr. Geom. Topol. 8 (1) 563 - 580, 2008. https://doi.org/10.2140/agt.2008.8.563

Information

Received: 26 February 2007; Accepted: 27 January 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1159.55003
MathSciNet: MR2443238
Digital Object Identifier: 10.2140/agt.2008.8.563

Subjects:
Primary: ‎55M20
Secondary: 57S30

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 1 • 2008
MSP
Back to Top